Nagoya Mathematical Journal

On the Bergman kernel of hyperconvex domains

Takeo Ohsawa

Full-text: Open access

Article information

Nagoya Math. J., Volume 129 (1993), 43-52.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32H10


Ohsawa, Takeo. On the Bergman kernel of hyperconvex domains. Nagoya Math. J. 129 (1993), 43--52.

Export citation


  • [C] Catlin, D., Subelliptic estimates for the -Neumann problem on pseudoconvex domains, Ann. of Math., 126 (1986), 1 3 1 - 1 9 1.
  • [De] Demailly, J. P., Estimation L pour operateur d d'un fibre vectoriel holomor- phe semi-positifau-dessus d'une variete kahlerienne complete, Ann. sc. Ec. Norm. Sup.,15 (1982), 4 5 7 - 5 1 1.
  • [D] Diederich, K., Das Randverhalten der Bergmanschen Kernfunktion und Metrik in streng pseudokonvexen Gebieten, Math. Ann., 189 (1970), 9-36.
  • [D-H-O] Diedreich, K., Herbort, G. and Ohsawa, T., The Bergman kernel on uniformly extendable pseudoconvex domains, Math. Ann.,273 (1986), 471-478.
  • [E] Earle, C. J., On the Caratheodory metric in Teichmuller spaces, in Discon- tinuous groups and Riemann surfaces, Ann. Math. Stud., 79, Princeton Uni- versity Press, 1974.
  • [F-K] Farkas, H. M. and Kra,I., Riemann surfaces, Springer-Verlag, 1991.
  • [F] Fefferman, C, The Bergman kernel and biholomorphic mappings of pseudocon- vex domains, Invent. Math., 26 (1974), 1-65.
  • [H] Hayman, W. K., Subharmonic functions Vol. 2, London Math. Soc. Monograph No. 20, Academic Press 1989.
  • [Ho] Hrmander, L., L -estimates and existence theorems for the (-operator, Acta Math., 113(1965), 89-152.
  • [Kr] Krushka, S. L., Strengthening pseudoconvexity of finite-dimensional Teich- muller spaces, Math. Ann., 290 (1991), 681-687.
  • [0-1] Ohsawa, T., Boundary behavior of the Bergman kernel function on pseudocon- vex domains, Publ. RIMS, Kyoto Univ., 20 (1984), 897-902.
  • [0-2] Ohsawa, Vanishing theorems on complete Kahler manifolds, Publ. RIMS, Kyoto Univ., 20(1984), 21-38.
  • [0-3] Ohsawa, On the extension of L holomorphic functions II, Publ. RIMS, Kyoto Univ., 24(1988), 265-274.
  • [O-T] Ohsawa, T. and Takegoshi, K., On the extension of L holomorphic functions, Math. Z., 197(1988),1-12.
  • [P] Poincare, H., Theorie du potentel Newtonien, Leons professees a la Sorbonne, Paris, 1899.
  • [S] Stehle, J. L., Fonctions plurisubharmoniqueset convexite holomorphe de certaines fibres analytiques, C. R. Hebd. Acad. Sci. Ser. A-B 279 (1964), 235-238.
  • [W] Wiener, N., Certain notions in potential theory, J. Math. Mass. Inst. Tech., 3 (1924), 24-51.
  • [Z] Zalcman, L., Bounded analytic functions on domains of infiniteconnectivity, Trans. Amer. Math. Soc, 144 (1969), 241-269. Department of Mathematics School of Science Nagoya University Chikusa-ku, Nagoya 464-01 Japan

See also

  • See also: Takeo Ohsawa. Addendum to: "On the Bergman kernel of hyperconvex domains''. Nagoya Mathematical Journal vol. 137, (1995), pp. 145-148.